# SDR REXA2014032500328

- Difficulty date: March 25, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 21,651 hours, 19,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YELLOW BULB COVER ON OVERHEAD EMERGENCY EXIT SIGN BROKEN.  REPLACED BULB COVER IAW AMM 33-51-14.
